# SDR 2015F00081

- Difficulty date: April 1, 2015
- Submitted: July 13, 2015
- Operation: General aviation
- Aircraft: N3868Q
- Make and model: Cessna A185F
- Aircraft serial: 18502205
- Aircraft time: 8,015 hours
- Engine: Cont IO520D
- Engine time: 3,028 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 07120487
- Condition: Cracked
- Location: Zone 100
- Part time: 8,014 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A YEARLY FLOAT REMOVAL, FOUND A CRACK IN BOTH LEFT AND RIGHT TAIL STRINGERS. THESE CRACKS WERE AT BOTH REAR ATTACH POINTS FOR THE HORIZONTAL STABILIZER.
